MAUDE Adverse Event Report: ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 26MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 26MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CN LOCK SCREW, F THREAD, Ø4.0MM X 26MM
Medical Device Problem Codes Fitting Problem (2183); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/20/2025, it was reported by a sales representative via sems-07039666 that an 8124-026 cn lock screw would not lock onto the plate.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging during use.

Brand Name
CN LOCK SCREW, F THREAD, Ø4.0MM X 26MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23004428
Report Number1220246-2025-03770
Device Sequence Number8914275
Product Code KTW
UDI-Device Identifier00848665033564
UDI-Public00848665033564
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN LOCK SCREW, F THREAD, Ø4.0MM X 26MM
Device Catalogue Number8124-026
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown